# SDR TRBA20120305001

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,254 hours, 32,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY EXIT LIGHTS IN CABIN ROW 1A-1B INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE.  RESECURED LOOSE LIGHT BULBS.  THE OPS CHECKED GOOD IAW MM33-20-00.  THE ACFT WAS RETURNED TO SERVICE.
